# SDR VNAA202203141113

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 44,522 hours, 34,518 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 533443
- Part serial: MPCB0657
- Condition: Unserviceable
- Location: 200
- Part time: 662 hours, 582 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON CLIMB OUT.  ALL GEAR WERE DOWN WITH GEAR SELECTED UP.  TROUBLESHOT GEAR DISAGREE IAW CRJ700 FIM 32-31-00-810-803-A01. PERFORMED OPS TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW CRJ700 AMM 32-30-00-710-801-A01. CYCLED GEAR 7 TIMES, COULD NOT REPLICATE FAULT. REMOVED AND REPLACED LANDING-GEAR CONTROL-PANEL LEVER IAW CRJ700 AMM 32-31-01-000/400-802-A01. OPS TEST OF THE GEAR EXTENTION/RETRACTION PERFORMED 5 TIMES AND OPS TEST GOOD.
